Alert archive / Texas / Tornado Warnings in 2008
Tornado Warning 22, NWS San Angelo, TX
NWS San Angelo, TX issued this tornado warning at Mar 18, 2008, 3:53 AM CDT for Concho County, McCulloch County, Menard County, Texas. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 18, 2008, 3:53 AM CDT (08:53 UTC)
- Expired
- Mar 18, 2008, 4:45 AM CDT
- In force
- 52 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
Counties Concho County, TX, McCulloch County, TX, Menard County, TX
The radar
The San Angelo radar (KSJT), 99 km from the middle of the area, began a volume at 08:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 18, 1:52 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 8.9 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 170 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 3256 m above ground
- 0-6 km bulk shear
- 81 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 257 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KSJT 180854
TORSJT
TXC095-307-327-180945-
/O.NEW.KSJT.TO.W.0022.080318T0853Z-080318T0945Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
353 AM CDT TUE MAR 18 2008
THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN CONCHO COUNTY IN WEST CENTRAL TEXAS...
MCCULLOCH COUNTY IN WEST CENTRAL TEXAS...
EASTERN MENARD COUNTY IN WEST CENTRAL TEXAS...
* UNTIL 445 AM CDT
* AT 352 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES EAST OF
MENARD...MOVING NORTHEAST AT 40 MPH.
* THE TORNADO IS EXPECTED TO BE NEAR...
US-190 NEAR THE MENARD-MCCULLOCH COUNTY LINE BY 400 AM CDT...
THE INTERSECTION OF US-190 AND RANCH ROAD 1311 BY 415 AM CDT...
BRADY LAKE BY 425 AM CDT...
BRADY BY 430 AM CDT...
LOHN BY 440 AM CDT...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. IF NO
BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. IF IN
MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL
SHELTER.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT TUESDAY MORNING
FOR WEST CENTRAL TEXAS.
LAT...LON 3113 9911 3080 9970 3103 9994 3143 9948
3143 9947 3145 9946
TIME...MOT...LOC 0853Z 221DEG 36KT 3091 9967
$$1 follow-up statement
000
WWUS54 KSJT 180916
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
416 AM CDT TUE MAR 18 2008
TXC327-180926-
/O.CAN.KSJT.TO.W.0022.000000T0000Z-080318T0945Z/
MENARD TX-
416 AM CDT TUE MAR 18 2008
...THE TORNADO WARNING FOR EASTERN MENARD COUNTY IS CANCELLED...
LAT...LON 3094 9946 3095 9960 3109 9959 3109 9973
3143 9948 3143 9947 3144 9946 3144 9945
3113 9911
TIME...MOT...LOC 0916Z 221DEG 36KT 3108 9949
$$
TXC095-307-180945-
/O.CON.KSJT.TO.W.0022.000000T0000Z-080318T0945Z/
CONCHO TX-MCCULLOCH TX-
416 AM CDT TUE MAR 18 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 AM CDT FOR MCCULLOCH
AND SOUTHEASTERN CONCHO COUNTIES...
AT 414 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR THE INTERSECTION
OF US-190 AND RANCH ROAD 1311...OR ABOUT 11 MILES SOUTHWEST OF
BRADY...MOVING NORTHEAST AT 40 MPH.
THE TORNADO WILL BE NEAR...
BRADY LAKE BY 425 AM CDT...
BRADY BY 430 AM CDT...
LOHN BY 440 AM CDT...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3094 9946 3095 9960 3109 9959 3109 9973
3143 9948 3143 9947 3144 9946 3144 9945
3113 9911
TIME...MOT...LOC 0916Z 221DEG 36KT 3108 9949
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at Mar 18, 3:36 AM CDT, 17 minutes earlier.
Area forecast discussion, Mar 18, 3:36 AM CDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 336 AM CDT TUE MAR 18 2008 .DISCUSSION... WE ARE EXTENDING THE FLASH FLOOD WATCH TO 10 AM FOR OUR HEARTLAND AND NORTHWEST HILL COUNTRY COUNTIES....ALONG WITH CONCHO COUNTY. LARGE AREA OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN WILL CONTINUE TO OVERSPREAD THAT AREA THROUGH THE EARLY MORNING HOURS. UPPER LEVEL LOW OVER NORTHERN MEXICO WILL MOVE EAST TO THE MIDDLE RIO GRANDE VALLEY BY EARLY THIS AFTERNOON...THEN WILL LIFT OUT TO THE NORTHEAST INTO OUR SOUTHEASTERN COUNTIES BY THIS EVENING. THE LOW WILL LIFT TO THE OKLAHOMA/ARKANSAS BORDER BY EARLY WEDNESDAY MORNING. AT THE SURFACE...LOW PRESSURE IS LOCATED JUST SOUTH OF SUTTON COUNTY...WITH AN INVERTED SURFACE TROUGH/FRONTAL BOUNDARY EXTENDING NORTH-NORTHEAST TO JUST SOUTH OF BROWNWOOD AND JUST NORTH OF MINERAL WELLS. THE WESTERN HALF OF WEST CENTRAL TEXAS WILL SEE A BREAK IN THE PRECIPITATION THIS MORNING. WITH THE APPROACH OF THE UPPER LOW AND SETUP OF ASSOCIATED DEFORMATION ZONE...SHOWERS WILL REDEVELOP FROM SOUTHWEST TO NORTHEAST ACROSS OUR AREA THIS AFTERNOON AND EVENING. WITH THE ATTENDANT COLD CORE WITH THE UPPER LOW ALONG WITH SUFFICIENT MID-LEVEL LAPSE RATES...A FEW ELEVATED THUNDERSTORMS WILL BE POSSIBLE AS WELL. LOW-LEVEL COLD AIR ADVECTION TODAY ALONG WITH WIDESPREAD CLOUD COVER AND PRECIPITATION SHOULD RESULT IN A SLOW FALL IN TEMPERATURES. THE FRONTAL BOUNDARY WILL GRADUALLY PUSH SOUTHEASTWARD TODAY...AND GUSTY NORTH WINDS WILL OCCUR ACROSS OUR AREA IN THE PRESSURE RISE FIELD BEHIND THIS BOUNDARY. WITH THE SLOWER MOVEMENT OF THE UPPER LOW...WE HAVE EXTENDED THE POPS INTO EARLY TONIGHT. CLEARING WILL OCCUR LATE TONIGHT WITH SUNNY SKIES EXPECTED ON WEDNESDAY. DUE TO THE ONGOING STRONG TO SEVERE CONVECTION IN OUR AREA... HAVE LIMITED THE FOCUS TO THE FIRST 36 HOURS OF THE FORECAST. A MUCH QUIETER PATTERN IS EXPECTED FROM WEDNESDAY INTO THE EASTER WEEKEND. .PRELIMINARY POINT TEMPS/POPS... ABILENE 51 40 67 42 / 60 80 0 0 SAN ANGELO 53 40 70 41 / 70 60 0 0 JUNCTION 64 40 71 39 / 60 60 0 0 && .SJT WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR BROWN-COLEMAN- CONCHO-KIMBLE-MASON-MCCULLOCH-MENARD-SAN SABA. && 19
Hazardous weather outlook, Mar 17, 2:23 PM CDT, 13 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 223 PM CDT MON MAR 17 2008 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-181930- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 223 PM CDT MON MAR 17 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THIS AFTERNOON...A DRYLINE DEVELOPING FROM OZONA TO MERTZON TO SWEETWATER AND HASKELL...WILL BE A FOCUS FOR SEVERE THUNDERSTORMS. THUNDERSTORMS WILL BECOME MORE WIDESPREAD ACROSS WEST CENTRAL TEXAS TONIGHT AS AN UPPER LEVEL STORM SYSTEM APPROACHES. SOME THUNDERSTORMS MAY BE SEVERE...WITH THE MAIN THREATS BEING LARGE HAIL AND DAMAGING WINDS. ALSO TORNADOES WILL BE POSSIBLE. THE GREATEST THREAT WILL BE ALONG AND EAST OF A THROCKMORTON TO BALLINGER TO SONORA LINE. FLOODING IS ALSO POSSIBLE TONIGHT...AS STORMS MOVE NORTHEAST OVER THE PATHS OF PREVIOUS STORMS. A FLASH FLOOD WATCH IS IN EFFECT TONIGHT ALONG AND EAST OF A SONORA... EDEN...COLEMAN LINE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TUESDAY AS THE UPPER SYSTEM MOVES OVER WEST CENTRAL TEXAS. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND TONIGHT.
In the hours before
Local storm report, Mar 17, 11:06 PM CDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1106 PM CDT MON MAR 17 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM TSTM WND DMG 6 N BRONTE 31.97N 100.29W
03/17/2008 COKE TX AMATEUR RADIO
POWER LINES WERE BLOWN DOWN.
&&
MCLocal storm report, Mar 17, 11:15 PM CDT, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1115 PM CDT MON MAR 17 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM HAIL CHRISTOVAL 31.19N 100.50W
03/17/2008 E1.00 INCH TOM GREEN TX NWS EMPLOYEE
&&
MCLocal storm report, Mar 17, 11:38 PM CDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1138 PM CDT MON MAR 17 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM HAIL 1 W CHRISTOVAL 31.19N 100.51W
03/17/2008 M0.75 INCH TOM GREEN TX TRAINED SPOTTER
&&
HGUERRERSpecial weather statement, Mar 17, 11:38 PM CDT, 4 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 1138 PM CDT MON MAR 17 2008 TXZ113-114-127-128-180545- SHACKELFORD TX-JONES TX-TAYLOR TX-CALLAHAN TX- 1138 PM CDT MON MAR 17 2008 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1245 AM CDT FOR SHACKELFORD...JONES...TAYLOR AND CALLAHAN COUNTIES... AT 1138 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 6 MILES SOUTHWEST OF VIEW...OR ABOUT 18 MILES SOUTHWEST OF ABILENE...MOVING NORTHEAST AT 35 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... VIEW BY 1150 PM CDT DYESS AFB BY 1155 PM CDT TYE BY MIDNIGHT CDT IMPACT AND ABILENE BY 1210 AM CDT HAMBY BY 1220 AM CDT PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT TUESDAY MORNING FOR WEST CENTRAL TEXAS.
Local storm report, Mar 17, 11:55 PM CDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1155 PM CDT MON MAR 17 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM HAIL 5 NW ELDORADO 30.91N 100.66W
03/17/2008 E0.88 INCH SCHLEICHER TX LAW ENFORCEMENT
&&
AMCCULLOLocal storm report, Mar 18, 12:08 AM CDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1208 AM CDT TUE MAR 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1159 PM HAIL 1 SE SAN ANGELO 31.44N 100.44W
03/17/2008 M1.00 INCH TOM GREEN TX TRAINED SPOTTER
&&
HGUERRERThe office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 7:07 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Runnels | 38 min |
| Mar 17, 7:17 PM CDT | Severe Thunderstorm Warning | SJT | Irion, Tom Green | 18 min |
| Mar 17, 7:19 PM CDT | Severe Thunderstorm Warning | SJT | Jones, Shackelford | 41 min |
| Mar 17, 7:45 PM CDT | Severe Thunderstorm Warning | SJT | Runnels, Taylor | 30 min |
| Mar 17, 7:46 PM CDT | Tornado Warning | SJT | Coleman, Runnels | 44 min |
| Mar 17, 7:49 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Jones, Taylor | 26 min |
| Mar 17, 7:51 PM CDT | Tornado Warning | SJT | Kimble, Mason | 39 min |
| Mar 17, 7:52 PM CDT | Severe Thunderstorm Warning | SJT | Haskell, Jones, Shackelford, Throckmorton | 38 min |
| Mar 17, 7:56 PM CDT | Tornado Warning | SJT | Runnels, Taylor | 49 min |
| Mar 17, 8:01 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Nolan, Runnels, Taylor | 29 min |
| Mar 17, 8:06 PM CDT | Severe Thunderstorm Warning | SJT | Jones, Shackelford | 24 min |
| Mar 17, 8:16 PM CDT | Tornado Warning | SJT | Nolan, Taylor | 36 min |
| Mar 17, 8:20 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Jones, Shackelford, Taylor | 25 min |
| Mar 17, 8:20 PM CDT | Severe Thunderstorm Warning | SJT | Runnels | 25 min |
| Mar 17, 8:24 PM CDT | Severe Thunderstorm Warning | SJT | McCulloch, Mason | 51 min |
| Mar 17, 8:26 PM CDT | Tornado Warning | SJT | Callahan, Coleman | 49 min |
| Mar 17, 8:27 PM CDT | Severe Thunderstorm Warning | SJT | Haskell | 18 min |
| Mar 17, 8:29 PM CDT | Severe Thunderstorm Warning | SJT | Shackelford, Throckmorton | 31 min |
| Mar 17, 8:38 PM CDT | Severe Thunderstorm Warning | SJT | Jones, Shackelford | 37 min |
| Mar 17, 8:44 PM CDT | Severe Thunderstorm Warning | SJT | Runnels | 46 min |
| Mar 17, 8:47 PM CDT | Severe Thunderstorm Warning | SJT | Jones, Taylor | 28 min |
| Mar 17, 8:56 PM CDT | Severe Thunderstorm Warning | SJT | McCulloch | 21 min |
| Mar 17, 8:59 PM CDT | Severe Thunderstorm Warning | SJT | Shackelford, Throckmorton | 31 min |
| Mar 17, 9:02 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Jones, Shackelford, Taylor | 27 min |
| Mar 17, 9:06 PM CDT | Severe Thunderstorm Warning | SJT | Irion, Sterling, Tom Green | 39 min |
| Mar 17, 9:12 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Shackelford | 33 min |
| Mar 17, 9:22 PM CDT | Tornado Warning | SJT | Coleman, Runnels | 23 min |
| Mar 17, 9:37 PM CDT | Severe Thunderstorm Warning | SJT | Irion, Sterling, Tom Green | 38 min |
| Mar 17, 9:38 PM CDT | Tornado Warning | SJT | Coleman | 52 min |
| Mar 17, 10:00 PM CDT | Severe Thunderstorm Warning | SJT | Crockett, Irion, Schleicher | 60 min |
| Mar 17, 10:05 PM CDT | Severe Thunderstorm Warning | SJT | Tom Green | 40 min |
| Mar 17, 10:05 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Nolan, Runnels, Sterling | 40 min |
| Mar 17, 10:06 PM CDT | Severe Thunderstorm Warning | SJT | Crockett, Schleicher, Sutton | 54 min |
| Mar 17, 10:12 PM CDT | Tornado Warning | SJT | Coke, Nolan, Runnels | 48 min |
| Mar 17, 10:20 PM CDT | Tornado Warning | SJT | Schleicher, Sutton | 40 min |
| Mar 17, 10:38 PM CDT | Severe Thunderstorm Warning | SJT | Tom Green | 52 min |
| Mar 17, 10:43 PM CDT | Tornado Warning | SJT | Irion, Sterling, Tom Green | 47 min |
| Mar 17, 10:52 PM CDT | Tornado Warning | SJT | Schleicher | 23 min |
| Mar 17, 10:59 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Nolan, Runnels, Taylor | 46 min |
| Mar 17, 10:59 PM CDT | Tornado Warning | SJT | Crockett, Sutton | 46 min |
| Mar 17, 11:16 PM CDT | Tornado Warning | SJT | Schleicher, Tom Green | 44 min |
| Mar 17, 11:24 PM CDT | Severe Thunderstorm Warning | SJT | Schleicher | 51 min |
| Mar 17, 11:26 PM CDT | Flash Flood Warning | SJT | Coke, Crockett, Irion, Schleicher, Sutton, Tom Green | 2 hr |
| Mar 17, 11:26 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Irion, Runnels, Tom Green | 64 min |
| Mar 17, 11:42 PM CDT | Severe Thunderstorm Warning | SJT | Concho, Tom Green | 38 min |
| Mar 17, 11:49 PM CDT | Severe Thunderstorm Warning | SJT | Schleicher, Tom Green | 41 min |
| Mar 17, 11:53 PM CDT | Flash Flood Warning | SJT | Runnels, Taylor | 2 hr |
| Mar 18, 12:13 AM CDT | Severe Thunderstorm Warning | SJT | Runnels, Taylor | 62 min |
| Mar 18, 12:23 AM CDT | Severe Thunderstorm Warning | SJT | Schleicher, Tom Green | 52 min |
| Mar 18, 12:57 AM CDT | Tornado Warning | SJT | Sutton | 48 min |
| Mar 18, 1:25 AM CDT | Severe Thunderstorm Warning | SJT | Throckmorton | 35 min |
| Mar 18, 1:32 AM CDT | Tornado Warning | SJT | Schleicher, Sutton | 24 min |
| Mar 18, 1:38 AM CDT | Flash Flood Warning | SJT | Crockett, Schleicher, Sutton | 6 hr |
| Mar 18, 2:32 AM CDT | Tornado Warning | SJT | Kimble, Sutton | 28 min |
| Mar 18, 2:58 AM CDT | Tornado Warning | SJT | Kimble | 32 min |
| Mar 18, 3:25 AM CDT | Tornado Warning | SJT | Menard | 35 min |
| Mar 18, 5:01 AM CDT | Tornado Warning | SJT | McCulloch | 29 min |
Nearby
Tornado Warnings in Texas, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.